Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An analysis of the variational inequalities of seepage flow by finite-element methods


Author: Noboru Kikuchi
Journal: Quart. Appl. Math. 35 (1977), 149-163
MSC: Primary 76.49
DOI: https://doi.org/10.1090/qam/462172
MathSciNet review: 462172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.49

Retrieve articles in all journals with MSC: 76.49


Additional Information

DOI: https://doi.org/10.1090/qam/462172
Article copyright: © Copyright 1977 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website